Journal of the London Mathematical Society /
Journal of the London Mathematical Society /
London Mathematical Society.
- London : London Mathematical Society, 1926-
- v. ; 26 cm.
- Bimonthly,
- Four no. a year, 1926-75 Frequency varies, 1971-76 3 no. a year, 1976-
- First series, vol. 1-44, (1926-69); second series, vol. 1 (1969) -
Vol. 20 , Pt-1 1979---V.38, pt1-3 --
Author index: v. 1-44, 1926-69. 1 v
0024-6107
LC 31-30999
Mathematics--Periodicals
510.5 / LOJ 1980
Vol. 20 , Pt-1 1979---V.38, pt1-3 --
Author index: v. 1-44, 1926-69. 1 v
0024-6107
LC 31-30999
Mathematics--Periodicals
510.5 / LOJ 1980